# SDR IPXA10663155

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:ETOP,  RT ENGINE HAD 4 COMPRESSOR STALLS AT 200 FT, NO HIGH EGT OR ENGINE EXCEEDENCE.  CHECKLIST WAS ACCOMPLISHED, TRIED ONE MORE RECOVERY, HOWEVER ENGINE STALLED AGAIN.  ENGINE WAS SHUTDOWN, LANDING WEIGHT WAS 320.00.   R & R ENGINE.
